MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6208-S1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the proximal part of the introducer was ripped during its removal and needed to be cut with a scissors with possible lesion.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the introducer was returned without the dilator, and analyzed.Analysis indicated that the mechanical operation of the catheter appearance spiral slitting on the shaft.The catheter shaft was bent.Visual analysis of the lead indicated damage during use.The analyst noted that according to the reported and the analysis finding, it is likely that during the procedure the shaft bent was occurred, and that leads the spiral slitting, and causing the shaft to break.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7579283
Report Number2182208-2018-01069
Device Sequence Number11202310
Product Code DYB
UDI-Device Identifier00681490143172
UDI-Public00681490143172
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2019
Device Model Number6208-S1
Device Catalogue Number6208-S1
Device Lot NumberW4018237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR